# SDR DALA2023111609452

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 71,417 hours, 26,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0065572) FOUND CRACK ON CAPTS #1 WINDOW FRAME AT UPPER OUTBOARD CORNER. REPAIRED PER ERA 613708-14.
